# SDR CALA2019020100198

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 59,469 hours, 19,909 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER SKIN AT STAB STATION 140, 24" AFT OF FRONT STAB I/B FASTENER ROW OPPOSITE OF DRAIN HOLE 1" CRACK BETW EEN FASTNERS(MARKED). FOUND ON SMB C-CHECK WRITE UP 9646070. REP AIR PER SRM 55-10-01 REPAIR 11. RH LOWER HORZ. STAB CRACK REPAIRED PER SRM 55-10-01 REPAIR 11. O N SMB DOCK WRITE UP 9646070. REQUIRES REINSPECTION PER SRM 55-10 -01 REPAIR 11 TABLE 204 PAGE 223. 56,000 TOTAL FLIGHT CYCLES. ADD EMP:U250639 INTERVAL 9000 FLIGHT CYCLES. PER SRM 55-10-01 REPAIR 11. O SMB DOCK WRITE UP 9646070. REQUIRES REINSPECTION PER SRM 55-10 -01 REPAIR 11 TABLE 204 PAGE 223. 56,000 TOTAL FLIGHT CYCLES. THEN EVERY 9000 CYCLES THERE AFTER TOMC APPROVED, PLACED ON DIPRH LOWER HORZ. STAB CRACK
